# SDR ERKR200100059

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9919377504
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDRESSES REPAIR OF TWO (2) EXISTING TRIM-OUTS COMMON TO THE REFUEL DOOR LAND OF THE RH WING LEADING EDGE SPAR LOCATED BETWEEN XFS 258 AND XFS 280. PER ECRA 933-57-052-2 REV.A.
